# SDR ASAA0540638

- Difficulty date: November 10, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921171
- Condition: Scratched
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FWD CARGO DOOR LWR AFT SIDE FRAME IS SCRATCHED.  REMOVED AND REPLACED FRAME IAW SRM.  (K)
